Stop snot - instantly
November 12, 2009 2:04 PM Subscribe
Sinus are slowly drip drip dripping - A low, dull, quick sound - much such a sound as a watch makes when enveloped in cotton. How to stop this? Right now!
posted by Lesser Shrew to Health & Fitness (11 answers total)
After a lifetime of allergies and sinus BS, the last couple of years have been pretty good. However, right now, as of yesterday and and all day today, my nose is dripping. Constantly. It's like a little kid crying - just drop after drop and they're all so small and slow you think it's just about to stop but it goes on and on and on. Normally, I'd say home with a box of tissues and some menthol rub. Have weaseled out of an opening tonight but have a thing (performance so I must be quiet) tomorrow, and two things Saturday, including a family thing, that I can't wriggle out of or find a proxie for. Had a work event last night - fortunately, we were at tables so my open purse with a box of Kleenex was in my lap for dabbing at my nose every eight seconds. How am I to go out in public the next two days? Should I wear a purdah and dab discreetly beneath the veil?
Don't usually like drugs but anything is better than this agony! Anything more tolerable than this derision!
What OTC fellow sufferers recommend? Is there a script I should try to get? Once upon a time, a doctor gave me something in his office to "dry me up" which effectively shut down my sinuses for 24 hours - effective as in jumping out of a cold ocean into a hot, roiling hot tub is effective at warming you up - but I don't recall what it was, not even if it was a shot or a pill or a suppository. Anyone know the name of something that works that quickly?
Drinking plenty of water - maybe too much - so it's a very thin drip. Do not have any of the sensations associated with being stuffed up - no aches, no weird ear feelings, no pressure. Have rinsed. Have steamed. Drip does not stop.
Oh, and nothing anti-inflammatory, not even aspirin, because I'm on steroids right now. (Yes, for the last two days - could they cause this side effect?) Will check with an MD before ingesting anything so all suggestions welcome.